The Index Function Operator for O-regularly Varying Functions

Download PDF

Authors: D. DJURčIć, D. FATIć AND N. ELEZ

DOI: 10.46793/KgJMat2307.1041DJ


The paper examines the functional transformation K of the class ORV φ (see [?]) into the class of positive functions on interval (0

[1]   S. Aljančić and D. Arandjelović, O-regularly varying functions, Publ. Inst. Math. (Beograd) (N.S.) 22(36) (1977), 5–22.

[2]   D. Arandjelović, O-regularly variation and uniform convergence, Publ. Inst. Math. (Beograd) (N.S.) 48(62) (1990), 25–40.

[3]   N. H. Bingham, C. M. Goldie and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987.

[4]   D. Djurčić, O-regularly varying functions and strong asymptotic equivalence, J. Math. Anal. Appl. 220 (1998), 451–461.https://

[5]   D. Djurčić and A. Torgašev, Strong asymptotic equivalence and inversion of functions in the class Kc, J. Math. Anal. Appl. 255 (2001), 383–390.

[6]   D. Djurčić and A. Torgašev, Some asymptotic relations for the generalized inverse, J. Math. Anal. Appl. 335 (2007), 1397–1402.

[7]   D. Djurčić, A. Torgašev and S. Ješić, The strong asymptotic equivalence and the generalized inverse, Sib. Math. J. 49(4) (2008), 786–795.

[8]   D. Djurčić, R. Nikolić and A. Torgašev, The weak asymptotic equivalence and the generalized inverse, Lith. Math. J. 50 (2010), 34–42.

[9]   J. Karamata, Sur un mode de croissance réguli re des fonctions, Mathematica 4 (1930), 38–53.

[10]   J. Karamata, Sur un mode de croissance règuliére. Thèorémes fondamentaux, Bull. Soc. Math. France 61 (1933), 55–62.

[11]   Lj. Kočinac, D. Djurčić and J. Manojlović, Regular and rapid variations and some applications, In: M. Ruzhansky, H. Dutta, R. P. Agarwal (Eds.), Mathematical Analysis and Applications: Selected Topics, Chapter 12, John Wiley & Sons, Inc., 2018, 429–491.

[12]   T. Kusano, J. Manojlović and J. Milošević, Intermediate solutions of fourth order quasilinear differential equations in the framework of regular variation, Appl. Math. Comput. 248 (2014), 246–272.

[13]   V. Marić, Regular Variation and Differential Equations, Lecture Notes Mathematics 1726, Springer-Verlag, Berlin, 2000.

[14]   W. Matuszewska, On a generalization of regularly increasing functions, Studia. Math. 24 (1964), 271–279.

[15]   W. Matuszewska and W. Orlicz, On some classes of functions with regard to their orders of growth, Studia Math. 26 (1965), 11–24.

[16]   L. A. Rubel, A pathological Lebesgue-measurable function, J. London Math. Soc. 38 (1963), 1–4.

[17]   E. Seneta, Regularly Varying Functions, Lecture Notes in Mathematics 508, Springer-Verlag, Berlin, Heidelberg, New York, 1976.

[18]   V. Timotić, D. Djurčić and M. R. Žižović, On rapid equivalence and translational rapid equivalence, Kragujevac. J. Math. 46 (2022), 259–265.